MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER
Model Number 0600690
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the three reported complaints, the lot numbers for the device were provided, a manufacturing review will be performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 0600690.Dialysis catheter allegedly dislodged and dislocated.These reports were received from various sources.All three events had no reported patient injury.Age, weight, and gender were not provided for the patient.

Brand Name
HEMO CATH 40 CM & PIK
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8799407
Report Number3006260740-2019-01981
Device Sequence Number11472923
Product Code LJS
UDI-Device Identifier00801741037535
UDI-Public(01)00801741037535
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600690
Device Catalogue Number0600690
Device Lot NumberRECV3134, RECU0969
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1